# SDR SWAA2023041116338

- Difficulty date: March 14, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED A LEVEL STR 17R BS 294.5 PLUS 1 INCH RBL 55 PAX CABIN 2023-180933<[01] REPLACED WEB LOCATED A LEVEL STR 17R 294.5 TO BS 328; RBL 55 PAX CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A8310 REV D SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB LOCATED A LEVEL STR 17R 294.5 TO BS 328; RBL 55 PAX CABIN IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A8310 REV D SEE INDIVIDUAL SIGN OFF BELOW. RII Ï¿½TEM
